Skip to main content

Research Repository

Advanced Search

Existence and uniqueness of solutions for nonlocal p-Laplacian problems

Behrouz, Emamizadeh; Amin, Farjudian

Authors

Emamizadeh Behrouz Behrouz.Emamizadeh@nottingham.edu.cn

Farjudian Amin



Abstract

We study the existence and uniqueness of positive solutions to a class of nonlocal boundary-value problems involving the p-Laplacian. Our main tools are a variant of the Schaefer's fixed point theorem, an inequality which suitably handles the p-Laplacian operator, and a Sobolev embedding which is applicable to the bounded domain.

Citation

Behrouz, E., & Amin, F. (2016). Existence and uniqueness of solutions for nonlocal p-Laplacian problems. Electronic Journal of Differential Equations, 2016(274),

Journal Article Type Article
Acceptance Date Jun 1, 2016
Publication Date Oct 12, 2016
Deposit Date Oct 26, 2017
Publicly Available Date Oct 26, 2017
Journal Electronic Journal of Differential Equations
Print ISSN 1072-6691
Electronic ISSN 1550-6150
Publisher Texas State University, Department of Mathematics
Peer Reviewed Peer Reviewed
Volume 2016
Issue 274
Keywords Nonlocal problems; existence; uniqueness; Schaefer's fixed point theorem
Public URL http://eprints.nottingham.ac.uk/id/eprint/47389
Publisher URL https://ejde.math.txstate.edu/Volumes/2016/274/emmamizadeh.pdf
Copyright Statement Copyright information regarding this work can be found at the following address: http://creativecommons.org/licenses/by/4.0

Files


EXISTENCE AND UNIQUENESS OF SOLUTIONS FOR NONLOCAL p-LAPLACIAN PROBLEMS.pdf (532 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://creativecommons.org/licenses/by/4.0



Downloadable Citations